Use - To provide relief from dry irritating coughs. - To clear blocked or runny nose. - Berry flavour. - Non-drowsy. - Colour free. - Sugar free.
- Cold & Flu Medicine
- Dextromethorphan hydrobromide monohydrate 10mg/5mLPhenylephrine hydrochloride 5mg/5mL
- Do not use - for children under 6 years - if you are hypersensitive to any of the ingredients - if you are taking antidepressants - if cap seal is broken or missing. Ask your doctor before use - for children 6 years and over - if you have any medical condition or are taking any other medicines or drink alcohol- if you have high blood pressure - if you have heart problems - if you are pregnant, or trying to become pregnant, or breastfeeding - if you have a chronic cough or excessive mucus secretions. Contains: Benzoates, saccharin and sorbitol (26.25g/60mL). Products containing Sorbitol may have a laxative effect or cause diarrhoea.
Storage & Disposal
- Store below 30C.